# SDR REXA2014063000641

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 22,480 hours, 20,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMER FLOOR TRACK LIGHTING COVER IS CRACKED IN SEVERAL PLACES & END CAPS ARE MISSING.  R & R PAX CABIN EMER FLOOR TRACK LIGHT COVER & INSTALLED TWO SERVICEABLE END CAPS AT EACH END OF PAX CABIN EMER FLOOR TRACK IAW AMM 33-51-01.
